Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking thyronorm 75mcg for thyroid. How to control the high blood pressure ?

I am 42 yr old female wt 85 kg with 3 children , taking thyronorm 75mcg for my thyroid detected in 2009 at the time of my Hystrectomy. 4 monyhs back the routine blood check up all normal. i got cold ,cough and throat pain on sunday and took 3 doses of wikoryl tab and since no remedt went to doc yesterday and just asked her check my bp which was 160 90 . my last bp check in may2011 was 120 70. I was having stress last 2 weeks . please tell what should i do
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You require frequent measuring of your blood time measure of bp 160/90 is not enough,
To decide hypertension keep bp record for about 15 days and after that one can decide whether you have hypertension or not.
Take less salt,
Reduce your weight.
ok and bye,
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor